# SDR AALA201706129009

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,846 hours, 16,507 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: ABS012140
- Condition: Faulty
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 40 KTS REJECT TAKE OFF DUE TO L2 DOOR ECAM.  FOUND THE PROXIMITY SWITCH 15VW1 BAD, REPLACED AND OPS TESTED OK.
